# SDR TRAX200601149

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- Aircraft time: 27,229 hours, 31,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF EMERGENCY LIGHTING IS INOP.
